# SDR 01FDEA00169

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 250 340 KTS/84 GOT INTERMITTENT RED GEAR DOOR LIGHTS AND LOUD THUMP FROM NOSE GEAR.  FOLLOW RED TAB AND RAISE GEAR HANDLE.  LIGHT WENT OUT.  ADJUSTED AND RETRACTED NOSE GEAR WHEEL WELL DOORS AS PER MM 32-22-001.
